Ajit Bhand ; M Ram Murty - Class Numbers of Quadratic Fields

hrj:6488 - Hardy-Ramanujan Journal, May 20, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker - 2019 - https://doi.org/10.46298/hrj.2020.6488
Class Numbers of Quadratic FieldsArticle

Authors: Ajit Bhand 1; M Ram Murty 2

  • 1 Department of Mathematics, IISER, Bhopal
  • 2 Department of Mathematics and Statistics, Queen’s University

We present a survey of some recent results regarding the class numbers of quadratic fields


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker - 2019
Published on: May 20, 2020
Accepted on: May 19, 2020
Submitted on: May 19, 2020
Keywords: Baker's theorem,class numbers,Cohen-Lenstra heuristics,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]
Funding:
    Source : OpenAIRE Graph
  • Funder: Natural Sciences and Engineering Research Council of Canada

1 Document citing this article

Consultation statistics

This page has been seen 280 times.
This article's PDF has been downloaded 785 times.